# SDR IPXA2022021478978

- Difficulty date: January 29, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,180 hours, 15,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: ARC0502506
- Condition: Corroded
- Location: Rt Wing O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRT WING O/B FLAP I/B HINGE BRACKET LOWER LUG HOLE HAS CORROSION AT STA. XW 486.403.REPAIRED CORRODED HINGE BRACKET ASSY. IAW VT-SAA E.A. 011-5740-01-A9481 REV I/R AND UPS EO MD11-5740-82804-A (MINOR).
